Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had an ICL in both eyes. right eye has a small bulge in the white and blood vessels adr visibl int he buldging area. Taking vigamox, nevanac, and prednisolone. Solution?

Had an ICL in both eyes 2 weeks ago. There s been no trauma to the eye since. The R eye now has a small bulge in the white of it, and small blood vessels are visible just in the bulging area. Is there anything I can do for it? Do I need to rush to an ER or can I wait until the eye dr opens in the a.m.? Am currently using VIgamox, Nevanac, and Prednisolone 1 drop a day
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Hi Kristin,
With your descriptions, I think it is just a Conjunctival retention cyst.It is not an emergency if it is not increasing in size/ associated with pain/ increasing redness.
Continue Vigamox 4 times a day,Nevanac 2 times a day. Use Prednisolone after consulting with your doctor.
Let me know after your consultation. Take care :).
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor